# SDR A6WA201542317

- Difficulty date: January 14, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 28,808 hours, 28,526 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Disengaged
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

STAB TRIM DISENGAGED MULTIPLE TIMES IN FLIGHT.  MACH TRIM MSGS RECEIVED.
